Upper endpoint estimates and extrapolation for commutators | ||
| dc.conicet.fuente | individual | |
| dc.conicet.organizacion | Tianjin University | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Bahía Blanca. Instituto de Matemática Bahía Blanca. Universidad Nacional del Sur. Departamento de Matemática. Instituto de Matemática Bahía Blanca | |
| dc.conicet.organizacion | Universidad de Málaga. Facultad de Ciencias | |
| dc.conicet.paisOrganizacion | China | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | España | |
| dc.conicet.produccionid | 11721508 | |
| dc.contributor.author | Li, Kangwei | |
| dc.contributor.author | Ombrosi, Sheldy Javier | |
| dc.contributor.author | Rivera Ríos, Israel Pablo | |
| dc.date.accessioned | 2024-05-30T15:48:36Z | |
| dc.date.available | 2024-05-30T15:48:36Z | |
| dc.date.issued | 2023-09-21 | |
| dc.date.updated | 2024-05-27T13:01:34Z | |
| dc.description.abstract | In this note we revisit the upper endpoint estimates for commutatorsfollowing the line by Harboure, Segovia, and Torrea [Illinois J. Math.41 no. 4 (1997), 676–700]. Relying upon the suitable BMO subspace suitedfor the commutator that was introduced in Accomazzo’s PhD thesis (2020),we obtain a counterpart for commutators of the upper endpoint extrapolationresult by Harboure, Macías and Segovia [Amer. J. Math. 110 no. 3 (1988),383–397]. Multilinear counterparts are provided as well. | es |
| dc.description.fil | Fil: Li, Kangwei. Tianjin University; China | |
| dc.description.fil | Fil: Ombrosi, Sheldy Javier. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Bahía Blanca. Instituto de Matemática Bahía Blanca. Universidad Nacional del Sur. Departamento de Matemática. Instituto de Matemática Bahía Blanca; Argentina | |
| dc.description.fil | Fil: Rivera Ríos, Israel Pablo. Universidad de Málaga. Facultad de Ciencias; España | |
| dc.format | application/pdf | es |
| dc.identifier.citation | Li, Kangwei; Ombrosi, Sheldy Javier; Rivera Ríos, Israel Pablo; Upper endpoint estimates and extrapolation for commutators; Union Matematica Argentina; Revista de la Union Matematica Argentina; 66; 1; 21-9-2023; 213-228 | es |
| dc.identifier.eissn | 1669-9637 | es |
| dc.identifier.institucional | CONICET | |
| dc.identifier.issn | 0041-6932 | es |
| dc.identifier.repo | CONICET Digital | |
| dc.identifier.uri | http://hdl.handle.net/11336/236599 | |
| dc.journal.number | 1 | es |
| dc.journal.pagination | 213-228 | es |
| dc.journal.pais | Argentina | es |
| dc.journal.title | Revista de la Union Matematica Argentina | es |
| dc.journal.volume | 66 | es |
| dc.language.iso | eng | es |
| dc.publisher | Union Matematica Argentina | es |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/doi/http://dx.doi.org/10.33044/revuma.4362 | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/https://inmabb.criba.edu.ar/revuma/revuma.php?p=doi/v66n1a11 | |
| dc.rights | info:eu-repo/semantics/openAccess | * |
| dc.rights.uri | https://creativecommons.org/licenses/by-nc-sa/2.5/ar/ | * |
| dc.subject | WEIGHTS | es |
| dc.subject | EXTRAPOLATION | es |
| dc.subject | COMMUTATORS | es |
| dc.subject.classification | Matemática Pura | es |
| dc.subject.classification | Matemáticas | es |
| dc.subject.classification | CIENCIAS NATURALES Y EXACTAS | es |
| dc.title | Upper endpoint estimates and extrapolation for commutators | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:ar-repo/semantics/artículo | |
| dc.type | info:eu-repo/semantics/publishedVersion | |
Archivos
Bloque original
Cargando...
- Nombre:
- CONICET_Digital_Nro.e2fe3e89-dccd-4d84-aa13-7536b9a189f5_B.pdf
- Tamaño:
- 398.19 KB
- Formato:
- Adobe Portable Document Format